# SDR R61A201304300435

- Difficulty date: April 30, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 23,201 hours, 17,359 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PASSENGER O2 MASKS AT ROW 6 CAME DOWN IN FLIGHT.  AN EMERGENCY WAS NOT DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RE-SECURED O2 MASKS PER EMB AMM AND OPS CHECKED GOOD.
